# SDR AALA201806059019

- Difficulty date: June 1, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 5,397 hours, 2,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 11c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MARKER AT SEAT 11C WILL NOT ILLUMINATE.  REPLACED THE EMERGENCY EXIT MARKER IAW AMM 33-51-19. OPS CHECKED GOOD.
